Medicine Overview of Famir Tablet
Side Effects of Famir are Headache, Dizziness, Vomiting, Nausea, Fatigue, Fever, Stomach pain, Diarrhoea, Skin rash.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Famir 250 mg Tablet may be taken with or without food, but it is better to take it at a fixed time.
Famir 250 mg Tablet is an antiviral medication. It prevents the multiplication of virus in human cells. This stops the virus from producing new viruses and clears up your infection.
In Depth Information on Famir Tablet
Famir Tablet related warnings
Interaction with alcohol is unknown. Please consult your doctor.
Famir 250 mg Tablet is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Famir 250 mg Tablet is probably unsafe to use during lactation.
Limited human data suggest that the drug could represent a significant risk to the baby.
Famir 250 mg Tablet may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Famir 250 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Famir 250 mg Tablet may be needed. Please consult your doctor.
Famir 250 mg Tablet should be used with caution in patients with severe liver disease. Dose adjustment of Famir 250 mg Tablet may be needed. Please consult your doctor.
Limited information is available on the use of Famir 250 mg Tablet in these patients. No dose adjustment is recommended in patients with mild to moderate liver disease.
If you miss a dose of Famir 250 mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Questions Related to Famir
Please suggest some medicines of canker sores or fever blister on mustache regionTablet or ointments etc.
Dr. Atul Jain
This is herpes labialisPlz visit for proper treatment meanwhile apply acivir gel twice a dayPlz visit for proper treatment
what is the medicine for herpes at lips. usually it comes during seasonly. deep pain and swelling occurs. and will vanish after a week time.
Dr. Souvik Sardar
Hello PATIENT herpes labialis has a recurrent course it gets aggravated mostly with sunexposure. after stress/feverDuring new episode start tab acivir 400- 1tab 3times daily for 5days to start within 24hrs of eruptionTake proper sunprotection. sunstop 19 lotion over the lips and peroral areas to prevent recurrence
Frequently asked questions about Famir Tablet
Famciclovir is safe if used at prescribed doses for the prescribed duration as advised by your doctor
Q. Is famciclovir an antibiotic?
No, famciclovir is not an antibiotic; it belongs to antiviral group of medicines
Q. Is famciclovir a sulfa drug?
No, famciclovir is not a sulfa dru
Q. Is famciclovir the same as acyclovir/ Valtrex (valacyclovir)?
No, although famciclovir belongs to the same class of medicines as acyclovir or valacyclovir, it is not same. They are different medicinal agents with similar mechanism of action
Q. Is famciclovir better than acyclovir?
Both famciclovir and acyclovir have similar mechanism of action and have a comparable effectiveness and side effects
Q. Can I take famvir (famciclovir) with other medications such as antibiotics?
Always consult your doctor before taking any medications while on famciclovir therapy, due to potential chances of drug interactions
Q. Can I take famciclovir with ibuprofen (advil), paracetamol (Tylenol) or lysine?
There are no known interactions between famciclovir and ibuprofen, paracetamol or lysine. However, consult your doctor before using any other medication while on famciclovir therapy
Q. Can I take famciclovir with valacyclovir?
No, taking famciclovir with valacyclovir may cause an additive antiviral effect, which may lead to some adverse reactions. Always consult your doctor before taking any medications while on famciclovir therapy
Q. Does famciclovir affect birth control?
No, famciclovir has no known effects on birth control
Q. Does famciclovir cause weight gain, constipation or hair loss?
No, famciclovir has no known effects on weight gain, constipation or hair loss
Q. Does famciclovir contain penicillin?
No, famciclovir does not contain penicillin.
Severely interacts with other drugs like
Taking Famir with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Entecavir: Entehep, Frithvir
Medicines with composition Stavudine: Stavir
Medicines with composition Pseudoephedrine: Sucor
Medicines with composition Phenylephrine: Paripher
Medicines with composition Xylometazoline: Xylomet, Xylojeev, Cirovin, Nostrilin, B Clear, Dmeto, Opun, Atrovin, Xymet, Kapinose
Medicines with composition Tenofovir disoproxil fumarate: Vipteno, Hepdoze
Medicines with composition Zidovudine: Zidohope, Zivudin, Zvd
Medicines with composition Tenofovir Alafenamide: Tenvir AF, Tentide AF
Medicines with composition Lamivudine: Heptavir, Lami
Medicines with composition Oxymetazoline: Cinus, Adroyd, Oxynase
One of the following vendor pharmacies will deliver Famir 250mg Tablet: AYU, NNP, GNC, SYN, AVC, KHH, ARD, KIS, TNH, KHD, BAP, SPD, RSA, UMP, SWA, RWP, RHW, ESY, SHN, LHP, CTP, MDH, GEO, KLC, GDA, SMN, ADT, PNQ, CLT, EEC, TSS, SCH, MKT, BRC, AHP, AFT, PPR, SNG, IPL, GHR, AGP, SBL, MAM, USM, NSL, RUS, INC, BJP, MDN, MDI, NTB, RPP, SGC, DYL, VTR, SHC, SSI, OWP, VRS, BKB, APS, THP, SHD, GTC, JBT, SLC, RDR, HSP, DRA, NPH, JSL, BHS, XMX, LMS, HPP, GGL, UVD, DHP, MIL, GMA, EVP, APT, AVL, SPV, AMR, RDH, FGH, BNT, AMM, CZT, BDI, HNP, NFP, RPA, PRT, STS, ALY, 9MM, ZVP, AMH, CPK, NVL, YAG, MOM, HIP, DLP, MTM, MBP, HSM, SAA, IAD, USF, BBN, PTI, SJP, MIP, SPF, ATP, VSL, SDE, VDH, AAY, SRG, KIM, IMC, PRC, AYN, PMA, MAP, JJE, NWP, GPT, BMJ, FRS, SNH, HWS, KAL, SAF, LHA, OIP, EPS, BJR, DFP, RHS, SCP, STA, ALC, UHP, OLT, SOF, HZF, RVC, HCP, PRL, AAR, MJT, SSS, AXM, OWN, NLG, MKE, 1MH, WPL, TAP, TOM, QTM, JVO, RWL, BLE, BSL, PVP, RKS, AAA, SMS, JVN, JHC, AVB, HLT, O4O, WHL, BHM, HGI, KMC, PRN, AVS, TAT, CMD, ABP, WDE, VOP, PWN, GFL, UPA, HMP, BSN, DLY, RAC, SVS, NDP, EQN, PSE, RTL, ATL, MFN, BGS, SLN, SBN, AGT, NEO, PTP, HLP, VHP, LCC, ASP, ANS, HTV, FIP, BNC, ANP, NVY, SBA, DVH, HBV, HPC, ZPR, OMV, BNA, VSC, DGN, SVH, NXG, BIO, RPI, NLP, IPP, OHM, VNS, PHC, NPS, BHP, PNT, GLM, DPP, BAL, ENP, FRM, WAD, WHP, EMB, SAH, RGH, HTS, DPL, KHC, SHG, VJS, MKS, KNH, MDO, MLC, OBS, SWP, HAT, MTD, NAS, WSI, RRP, BLP, DZY, MAX, MPC, SDM, AYM, DHR, DAO, NEW, ANT, NXT, CRN, CMC, BHA, SIO, GPP, RHL, PEN, 4IT, RSS, NLC, PSF, BBS, MRS, JIV, PLT, BLS, GLD, DYG, HEX, QLF, KHP, GBL, BTM, ZEL, SGH, MSD, NTL, VVN, LIP, PHN